MathSciNet Relay Station
MathSciNet bibliographic data
MR1354894 35B45 (31C12 35J05 35K10 58G11)
Saloff-Coste, L. Parabolic Harnack inequality for divergence-form second-order differential operators. Potential theory and degenerate partial differential operators (Parma). Potential Anal. 4 (1995), no. 4, 429–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement